Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Sensitisma

Veteran Member
  • Total Reviews

    1
  • Content Count

    184
  • Joined

  • Last visited

Community Reputation

8 Neutral

2 Followers

About Sensitisma

  • Rank
    Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

1802 profile views
  1. I just started BeYaz yesterday, but have used Yasmin in the past. When I picked it up from the pharmacy, it cost me $0! Generic Yasmin (Zarah) cost me $10 when I used it. I have also used OTC in the past, but it did not work very well for my acne. I actually cleared up some when I stopped it, but I don't really know if there was a correlation because my skin goes through phases of breakouts (I'm 32 and have dealt with varying degrees of acne since I was 15).
  2. I took probiotics while on Accutane. It is safe and will most likely help your guts get back to normal after all of those antibiotics. I recommend the GNC brand in the blister packs so they stay fresh and viable. They are also a better deal than many of the other brands out there.
  3. My skin is still on the dry side, but closer to normal (not normal for me, normal for normal). It's getting less dry, but definitely not oily at all. I've been able to wear powder foundation (Laura Mercier Loose Mineral Powder Foundation) without looking parched. My skin has stayed clear for the most part, although I had a little breakout this week (5 very small pimples). I'm sure these came from my rough week - starved, dehydrated, and sleep deprived because of long and busy days at work (not
  4. I don't know why my last comment posted twice like that..
  5. Yay! I'm so happy for you As for the lip gloss cravings, try the Clinique Superbalm in whatever tint you like. It's the same formulation as their Superbalm lip balm, just with tint. I adore that stuff and still use it every day. It keeps your lips really moisturized, but looks like a pretty gloss. Love the giraffe Yay! I'm so happy for you As for the lip gloss cravings, try the Clinique Superbalm in whatever tint you like. It's the same formulation as their Superbalm lip balm, just
  6. Don't panic about the lump. Definitely get it checked when you get home to be safe, but it's probably your body fighting something you were exposed to during travel, coping with accutane, or something like that. Remember, you just started travel in a foreign country. There are lots of new things for your immune system to see as the enemy. I occasionally have one random lymph node enlarge for seemingly no reason, but it goes away and usually without me getting sick. Your body is constantly prote
  7. It's been a month and my skin is doing really well! I can't use the Tazorac my derm gave me to try because my skin is too sensitive, but I haven't needed it. I'm thinking about trying an over the counter retinol product to rebuild my tolerance. I don't need foundation anymore, my skin is feeling less sensitive and delicate these days, and I have received several compliments on how pretty it looks! My current skin care routine has only changed a little from what I did while on 'tane. I have added
  8. Sensitisma

    Clears acne completely Simplified skin care routine Side effects iPledge program eczema if your don't moisturize well! This medicine is a miracle for acne sufferers. I dealt with acne in varying degrees for 10 years. Once it got bad the last time, my derm said it was time for Accutane. I had no initial breakout; my skin started getting dry and clearing within the first week. My side effects were mild, for the most part. My period migraines were worse and I felt foggy headed in th
  9. Good for you! You should be really proud of yourself. I know that losing confidence is one of the worst things about acne. It's hard to feel good about yourself when your skin is a mess. Accutane really is a miracle drug because by clearing the acne, we can regain our confidence and feel attractive again. I'll bet everyone was jealous of your radiant, beautiful complexion and just thought you were blessed with good skin. I will definitely check out Lisa Eldridge; I love learning from the prof
  10. I ended up taking 6000 mg, putting me at 130mg/kg. I'm 46kg. I didn't realize you would be so close to your max. Did you talk to your derm about when to stop? Does he/she want you to take that much or was that left completely up to you? I tried the Tazorac last night and my skin had no trouble with it, but I did finish my course on the 1st.
  11. I have some tazorac to use post accutane. I haven't used it yet because my skin has been dry, but I'm thinking about starting it tonight. I'll let you know how I do with it. My derm said I could start it right away, but since my skin was still feeling sensitive I decided to wait. It's been almost 2 weeks, so I should be good now. Comment on the Shiseido sunscreen: I bet you won't need a moisturizer under that in the humidity, but still moisturize at night. You'll be surprised how oily your sk
  12. I still check in to see how the people I've been chatting with on here are doing. It's nice not to have to take that pill anymore, plus I have been wearing my contact lenses again! I've also had a couple of drinks since I stopped. I'm taking it easy in the alcohol department because I know the accutane levels are still high in my system. My skin is good. I'm still treating it the same as while I was on accutane because it still feels the same: dry, sensitive. The only difference is that I bought
  13. Thank you so much for your help on this... There's so much out there it's a bit overwhelming and I'm terrified iof breaking put/burning my face to a crisp... Neutrogena sounds good... Do you think something like this http://www.neutrogen...block+spf+55.do Would be chemical as opposed to mineral? Is the only way to tell by looking at the ingredients list? Sorry if I sound dumb it's just that the way winter is in England has meant I've not had to think about this yet!! x x Yes, the label wi
  14. Those bumps you are talking about might be dryness/irritation bumps. Your skin has been more dry, so that is probably what it is; don't panic! Be extra gentle with your skin and moisturize generously to see if that helps calm it down. I know that seems like the opposite of what you want to do, but try it. You have been on 'tane for awhile and are on a high dose; I highly doubt those bumps are acne. Mine had a weird flareup on my chin a week before I finished my course and I nearly freaked out, t
  15. Physical/mineral sunscreens are Titanium Dioxide and Zinc Oxide. These ones form a barrier over the skin to protect it from the sun and are recommended for sensitive skin because they just sit on top and don't chemically react with it. The chemical sunscreens (every other sunscreen active ingredient) causes a chemical reaction with the skin to keep it from absorbing UV rays. These sunscreens are fine for people who don't have sensitive skin, but will burn and cause issues if you are sensitive. I
×